Copyright Notice: Copyright (C) Newman K. Lin, Ph.D., PE., The Lin Institute, All rights reserved. If you want to use the information of this document, Please contact Dr. Lin by e-mail: Lin_Institute@yahoo.com
Case Study:  Excessive ejaculation has thinned his prostate capillaries with excessive norepinephrine and epinephrine for ejaculating blood - prostate stroke or attack.
Reader: 11/23/2010>
mastubated and ejaculated blood, scared me, thought i was too rough, but then after intercourse, more bleeding, and when i urinate after intercourse either dark blood, or bright red blood. I do have intercourse often, never heard of anything like this, got me worried.... no std's 1 partner, she gets regular check ups, im there for all of them, wtf????
Dr. Lin: 11/23/2010> 
You have thinned your prostate capillaries by frequent ejaculation, with excessive stress hormones norepinephrine and epinephrine.
I have explained this problem in
http://www.actionlove.com/extra/bloodyejaculation.htm
You have to cut down your ejaculation frequnecy and  take ViaPal-hGH-P(3-010) and ArgiNOx (1-018), plus
FishOil(1000 mg each meal), vitamins A 10000 IU, C 2000 mg,  E 400 IU, and D 2000 IU,  to help you gradually rejuvenate your neuro-endocrine function and  boost your prostaglandin E-1/E-3 and Nitric Oxide production for healing.
http://www.actionlove.com/mail/herbform.htm